# SDR AALA202501240906

- Difficulty date: January 4, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 45,071 hours, 18,975 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FORWARD GALLEY SERVICE DOOR FUSELAGE CUTOUT AFT FRAME-MOUNTED LATCHTRACK FITTING HAS A GOUGE, LOWER SIDE. DOT 129-005. REMOVED AND INSTALLED NEW LOWER LATCH TRACK FITTING ON FORWARD GALLEY SERVICE DOOR FUSELAGE CUTOUT AFT FRAM MOUNTED. PER B737NG AMM-52-41-00-801-802 AND SRM 51-40-02. OPERTIONAL CHECK GOOD.
